Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from vitiligo. On meladinine, tarcolimus. What to do to stop the spreading of the disease?

I Am Suffering in vitiligo from 10 year, but when vitiligo starts then i had taken medicine by a skin speacelist such as Meladinine tablet, Riboson, And ointment Tacrolimus, my affected Area only Hand finger, And foot , But it was Control able did not spread, recently last 1 year new white spot in created on my hand, now what can i do for keep stable condition of white spot.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  783
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
I you can follow me you may recover
Stop taking all milk and diary products
no use of mustard coconut walnut groundnut almonds soya oil
apply alive oil and olive as cooking oil
take methotrextate low wqeekly dose
% mgm twice a week
And low weekly dse of deflazacort 12 mgm in diideded dose twice a week
Apply placentrex gel on spots and sit in sun for 10 mts daily
apply diprovate on spots
bd daily
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor